# SDR DXTA200400431

- Difficulty date: October 23, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600335
- Aircraft time: 8,672 hours, 6,918 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Mlg Indictor
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR INDICATOR LIGHT INOP, EMERGENCY/ABNORMAL CHECKLIST ACCOMPLISHED.  PERFORMED TROUBLESHOOTING AND RAN LANDING GEAR WILL NOT EXTEND CHECKLIST, FOUND THE MLG LIGHT BULBS BURNED OUT.  REMOVED AND REPLACED RIGHT MAIN GEAR INDICTING LIGHT IAW CESSNA CE-560 MM 33-11-01.
